MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for 2 patients' samples tested with elecsys ft3 g3 v2 (ft3 iii v2) assay on a cobas 8000 e801 module.The samples also had discrepant results when tested on another cobas 8000 e801 module and a cobas e411 immunoassay analyzer.Refer to the attachment for the patients' data.Sample 1 was initially tested on the customer's e801 module on (b)(6) 2024 and sample 2 was initially tested on the customer's e801 module on (b)(6) 2024.The samples were provided for investigation where they tested on an e411 analyzer on (b)(6) 2024 and a 2nd e801 module on (b)(6) 2024.The samples were also repeated on an abbott architect analyzer on (b)(6) 2024.
 
Additional Manufacturer Narrative
The serial number of the customer's e801 analyzer was requested but not provided.The serial number of e411 analyzer used for investigation is (b)(6).The serial number of e801 analyzer used for investigation is (b)(6).The ft3 iii v2 reagent expiration date used at the customer's site was not provided.The ft3 iii v2 reagent lot number used on cobas e411 was 686656 with an expiration date of 30-apr-2024.The ft3 iii v2 reagent lot number used on cobas e801 was 669112 with an expiration date of 29-feb-2024.The 2 samples were provided for investigation on 06-mar-2024.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation of both samples detected assay-interfering factors causing the falsely elevated values of the ft3 iii assay.Product labeling states: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.The investigation did not identify a product problem.The root cause was due to interfering factors detected in the samples.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18870596
Report Number1823260-2024-00717
Device Sequence Number14205373
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown